Non-horizontal geodesics of a Riemannian submersion

Nagy, Péter Tibor: Non-horizontal geodesics of a Riemannian submersion. Acta scientiarum mathematicarum, (45). pp. 347-355. (1983)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
Page Range: pp. 347-355
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 355. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item